# SDR AALA20120126TUL02

- Difficulty date: January 26, 2012
- Submitted: February 17, 2012
- Operation: Air carrier
- Aircraft: N466AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49596
- Aircraft time: 67,716 hours, 35,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CANT FRAME 1463 MISDRILLED.  ACCOMPLISHED REPAIR PER EA MD80-53-021470.
